# SDR SWAA2016050451530

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 40,498 hours, 23,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE CONTAINER LEVER LOOSE.  SECURED LEVER IAW MT.
